# SDR IPXA10561870

- Difficulty date: July 19, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, DURING INSP OF LT OTBD MAIN FLAP L/E INBD END, NOTED ADDITIONAL CHAFING IAW EO B757-5750-29979, STEP A (4).  REPAIRED FLAP L/E IAW EO B757-5750-39142-A AND ATS ER NR10-3587.
